Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 732735, 5 pages
http://dx.doi.org/10.1155/2014/732735
Research Article

Asymptotics for the Solutions to Defective Renewal Equations

1School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing 314001, China

Received 14 November 2013; Accepted 12 March 2014; Published 6 April 2014

Academic Editor: Yiming Ding

Copyright © 2014 Kaiyong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Asmussen, Applied Probability and Queues, vol. 51 of Applications of Mathematics, Springer, New York, NY, USA, 2nd edition, 2003. View at MathSciNet
  2. P. Embrechts, C. M. Goldie, and N. Veraverbeke, “Subexponentiality and infinite divisibility,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 49, no. 3, pp. 335–347, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Embrechts and C. M. Goldie, “On convolution tails,” Stochastic Processes and Their Applications, vol. 13, no. 3, pp. 263–278, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. B. H. Cline, “Convolutions of distributions with exponential and subexponential tails,” Australian Mathematical Society Journal A: Pure Mathematics and Statistics, vol. 43, no. 3, pp. 347–365, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Asmussen, “A probabilistic look at the Wiener-Hopf equation,” SIAM Review, vol. 40, no. 2, pp. 189–201, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Asmussen, S. Foss, and D. Korshunov, “Asymptotics for sums of random variables with local subexponential behaviour,” Journal of Theoretical Probability, vol. 16, no. 2, pp. 489–518, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Yin and J. Zhao, “Nonexponential asymptotics for the solutions of renewal equations, with applications,” Journal of Applied Probability, vol. 43, no. 3, pp. 815–824, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Wang and Y. Wang, “Equivalent conditions of local asymptotics for the solutions of defective renewal equations, with applications,” Acta Mathematicae Applicatae Sinica (English Series), vol. 26, no. 3, pp. 503–512, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Cui, Y. Wang, and K. Wang, “Asymptotics for the moments of the overshoot and undershoot of a random walk,” Advances in Applied Probability, vol. 41, no. 2, pp. 469–494, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. P. Chistyakov, “A theorem on sums of independent positive random variablesand its applications to branching process,” Theory of Probability and Its Applications, vol. 9, no. 4, pp. 640–648, 1964. View at Publisher · View at Google Scholar
  11. J. Chover, P. Ney, and S. Wainger, “Degeneracy properties of subcritical branching processes,” Annals of Probability, vol. 1, pp. 663–673, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Chover, P. Ney, and S. Wainger, “Functions of probability measures,” Journal d'Analyse Mathématique, vol. 26, pp. 255–302, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. G. Pakes, “Convolution equivalence and infinite divisibility,” Journal of Applied Probability, vol. 41, no. 2, pp. 407–424, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Yu, Y. Wang, and Z. Cui, “Lower limits and upper limits for tails of random sums supported on ,” Statistics and Probability Letters, vol. 80, no. 13-14, pp. 1111–1120, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Klüppelberg, “Asymptotic ruin probabilities and hazard rates,” Mathematics of Operations Research, vol. 60, pp. 567–576, 1990. View at Google Scholar
  16. C. Klüppelberg and J. A. Villasenor, “The full solution of the convolution closure problem for convolution-equivalent distributions,” Journal of Mathematical Analysis and Applications, vol. 160, no. 1, pp. 79–92, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Shimura and T. Watanabe, “Infinite divisibility and generalized subexponentiality,” Bernouli, vol. 11, no. 3, pp. 445–469, 2005. View at Publisher · View at Google Scholar
  18. T. Watanabe and K. Yamamura, “Ratio of the tail of an infinitely divisible distribution on the line to that of its Lévy measure,” Electronic Journal of Probability, vol. 15, no. 2, pp. 44–74, 2010. View at Google Scholar
  19. J. Lin and Y. Wang, “New examples of heavy-tailed O-subexponential distributions and related closure properties,” Statistics and Probability Letters, vol. 82, no. 3, pp. 427–432, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Yang and K. Wang, “Estimates for the tail probability of the supremum of a random walk with independent increments,” Chinese Annals of Mathematics B, vol. 32, no. 6, pp. 847–856, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. K. Wang, Y. Yang, and C. Yu, “Estimates for the overshoot of a random walk with negative drift and non-convolution equivalent increments,” Statistics and Probability Letters, vol. 83, no. 6, pp. 1504–1512, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Yu and Y. Wang, “Tail behavior of supremum of a random walk when Cramér's condition fails,” Frontiers of Mathematics in China, vol. 9, no. 2, pp. 431–453, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  23. D. Denisov, S. Foss, and D. Korshunov, “On lower limits and equivalences for distribution tails of randomly stopped sums,” Bernoulli, vol. 14, no. 2, pp. 391–404, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet